RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Melikhov Sergey Aleksandrovich

Total publications: 36 (36)
in MathSciNet: 13 (13)
in zbMATH: 12 (12)
in Web of Science: 13 (13)
in Scopus: 14 (14)
Cited articles: 11
Citations in Math-Net.Ru: 40
Citations in Web of Science: 23
Citations in Scopus: 27
Presentations: 30

Number of views:
This page:3291
Abstract pages:2190
Full texts:566
References:259
Melikhov Sergey Aleksandrovich
Senior Researcher
Candidate of physico-mathematical sciences (2004)
Speciality: 01.01.04 (Geometry and topology)
Phone: +7 (495) 984 81 41 * 37 87
Fax: +7 (499) 135 05 55
E-mail:
UDC: 515.162, 515.163, 515.164, 515.123.4, 515.125, 515.142.26, 515.148
MSC: 57M, 57N, 57Q

Subject:

Geometric Topology (embedding theory, links modulo knots, combinatorial topology and its foundations, resolution of singularities)
Algebraic Topology of metrizable spaces and 0-dimensional groups
Foundations of Mathematics (homotopy type theory, conservative extensions of intuitionistic logic, semantics of the meta-logic of first-order logics)

Biography

Graduated from Lomonosov Moscow State University (2001) and from a math class at Moscow State 57th School (1996).
Ph.D. from University of Florida (2005) and another Ph.D. (k.f.-m.n.) from Steklov Math. Institute (2004); the two dissertations have no overlap in content.
From 2005: Research Fellow at Steklov Math. Institute, Moscow (Senior R.F. from 2008). Held visiting positions at The University of Tennessee (2007–08), Dartmouth College (Fall 2012), Institute for Advanced Study (2013).
Awards include: Möbuis Contest Prize of the Independent University of Moscow (2000) and Russian Academy of Sciences Medal for Young Scientists (2006).

   
Main publications:
  1. S. A. Melikhov, “Steenrod homotopy”, Russian Math. Surveys, 64 (2009), 469–551, arXiv: 0812.1407  crossref  mathscinet  zmath  adsnasa
  2. S. A. Melikhov, “The van Kampen obstruction and its relatives”, Proc. Steklov Inst. Math., 266 (2009), 142–176, arXiv: math.GT/0612082  crossref  mathscinet  zmath
  3. S. A. Melikhov, D. Repovš, “$n$-Quasi-isotopy. I. Questions of nilpotence”, J. Knot Theory Ramifications, 14:5 (2005), 571–602, arXiv: math.GT/0103113  crossref  mathscinet  zmath
  4. S. A. Melikhov, “Sphere eversions and realization of mappings”, Proc. Steklov Inst. Math., 247 (2004), 143–163, arXiv: math.GT/0305158  mathscinet  zmath

http://www.mathnet.ru/eng/person9152
http://scholar.google.com/citations?user=xQpf2SEAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:melikhov.sergey-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/666677
http://elibrary.ru/author_items.asp?authorid=14016
http://orcid.org/0000-0001-6833-8292
http://www.researcherid.com/rid/Q-4828-2016
http://www.scopus.com/authid/detail.url?authorId=7004334864
https://www.researchgate.net/profile/Sergey_Melikhov
https://arxiv.org/a/melikhov_s_1

Full list of publications:
| by years | by types | by times cited | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2018
1. S. A. Melikhov, “Immersions of the circle into a surface”, Sb. Math., 209:4 (2018), 503–518  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus
2. S. A. Melikhov, Algebraic topology of Polish spaces: I. Fine shape, 2018 , 20 pp., arXiv: 1808.10228
3. S. A. Melikhov, Algebraic topology of Polish spaces. II: Axiomatic homology, 2018 , 24 pp., arXiv: 1808.10243
4. S. A. Melikhov, Lim colim versus colim lim. I, 2018 , 44 pp., arXiv: 1809.00023
5. S. A. Melikhov, Lim colim versus colim lim. II: Derived limits over a pospace, 2018 , 30 pp., arXiv: 1809.00022
6. S. A. Melikhov, A note on O. Frolkina`s paper "Pairwise disjoint Moebius bands in space, 2018 , 2 pp., toappear in J. Knot Theory Ram., arXiv: 1810.04089
7. S. A. Melikhov, “Self $C_2$-equivalence of two-component links and invariants of link maps”, J. Knot. Theory Ram., 27:13 (2018), 1842012 , 22 pp., arXiv: 1711.03514  mathnet  crossref  isi  scopus
8. Sergey A. Melikhov, “A triple-point Whitney trick”, J. Topol. Anal., 2018, 1–6 (Published online)  mathnet  crossref  scopus

   2017
9. P. M. Akhmetiev, S. A. Melikhov, Projected and near-projected embeddings, 2017 , 18 pp., arXiv: 1711.03520
10. S. A. Melikhov, Lifting generic maps to embeddings, 2017 , 15 pp., arXiv: 1711.03518
11. S. A. Melikhov, “Topologiya dokazatelstv”, Konkurs Mëbiusa glazami ego pobeditelei, MTsNMO, Moskva, 2017, 28–33 www.mccme.ru/free-books/moebius20.pdf

   2015
12. S. A. Melikhov, “Transverse Fundamental Group and Projected Embeddings”, Proc. Steklov Inst. Math., 290 (2015), 155–165 , arXiv: 1505.00505  mathnet  crossref  crossref  isi  elib  elib  scopus
13. S. A. Melikhov, Mathematical semantics of intuitionistic logic, 2015/17 , 179 pp., arXiv: 1504.03380v3
14. S. A. Melikhov, A Galois connection between classical and intuitionistic logics. II: Semantics, 2015/18 , 35 pp., arXiv: 1504.03379v4

   2013
15. S. Melikhov, J. Zaja̧c, “Contractible polyhedra in products of trees and absolute retracts in products of dendrites”, Proc. Amer. Math. Soc., 141:7 (2013), 2519–2535 , arXiv: 1102.0696  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
16. S. A. Melikhov, A Galois connection between classical and intuitionistic logics. I: Syntax, 2013/17 , 47 pp., arXiv: 1312.2575v4

   2012
17. S. Melikhov, Combinatorics of combinatorial topology, 2012/18 , 72 pp., arXiv: 1208.6309v2

   2011
18. S. A. Melikhov, Combinatorics of embeddings, 2011 , 49 pp., arXiv: 1103.5457
19. S. Melikhov, Infinite-dimensional uniform polyhedra, 2011/18 , 43 pp., arXiv: 1109.0346v3
20. S. Melikhov, Metrizable uniform spaces, 2011/18 , 93 pp., arXiv: 1106.3249v5

   2009
21. S. A. Melikhov, “Steenrod homotopy”, Russian Math. Surveys, 64:3 (2009), 469–551 , arXiv: 0812.1407  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 6)
22. S. A. Melikhov, “The van Kampen Obstruction and Its Relatives”, Proc. Steklov Inst. Math., 266 (2009), 142–176 , arXiv: math.GT/0612082  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 6)

   2007
23. S. A. Melikhov, Gauss-type formulas for link map invariants, 2007 , 21 pp., arXiv: 1711.03530

   2006
24. S. A. Melikhov, E. V. Shchepin, The telescope approach to embeddability of compacta, 2006 , 26 pp., arXiv: math.GT/0612085

   2005
25. S. A. Melikhov, D. Repovš, “$n$-Quasi-isotopy. II. Comparison”, J. Knot Theory Ramifications, 14:5 (2005), 603–626 , arXiv: math.GT/0103114  crossref  mathscinet  zmath  isi  elib  scopus
26. S. A. Melikhov, D. Repovš, “$n$-Quasi-isotopy. I. Questions of nilpotence”, J. Knot Theory Ramifications, 14:5 (2005), 571–602 , arXiv: math.GT/0103113  crossref  mathscinet (cited: 3)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 4)

   2004
27. S. A. Melikhov, “On isotopic realizability of maps factored through a hyperplane”, Sb. Math., 195:8 (2004), 1117–1163  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
28. S. A. Melikhov, “Isotopic and continuous realizability of maps in the metastable range”, Sb. Math., 195:7 (2004), 983–1016  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 4)  scopus (cited: 3)
29. S. A. Melikhov, “Sphere Eversions and Realization of Mappings”, Proc. Steklov Inst. Math., 247 (2004), 143–163 , arXiv: math.GT/0305158  mathnet  mathscinet  zmath

   2003
30. S. A. Melikhov, Colored finite type invariants and a multi-variable analogue of the Conway polynomial, 2003 , 23 pp., arXiv: math.GT/0312007

   2002
31. S. A. Melikhov, “On maps with unstable singularities”, Topology Appl., 120:1–2 (2002), 105–156 , arXiv: math.GT/0101047  crossref  mathscinet (cited: 10)  zmath  isi (cited: 4)  elib (cited: 4)  scopus (cited: 5)
32. S. A. Melikhov, R. V. Mikhailov, n-quasi-isotopy: III. Engel conditions, 2002/03 , 24 pp., arXiv: math.GT/0201022v4

   2001
33. S. A. Melikhov, R. V. Mikhailov, “Links modulo knots and the isotopic realization problem”, Russian Math. Surveys, 56:2 (2001), 414–415  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)

   2000
34. S. A. Melikhov, “Pseudohomotopy implies homotopy for singular links of codimension $\geqslant 3$”, Russian Math. Surveys, 55:3 (2000), 589–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)

   2003
35. P. M. Akhmet'ev, S. A. Melikhov, “On isotopic realizability of continuous mappings”, J. Math. Sci. (N. Y.), 113:6 (2003), 759–776  mathnet  crossref  mathscinet  zmath

   1998
36. S. A. Melikhov, Singular link concordance implies link homotopy in codimension $\ge 3$, 1998 , 12 pp., arXiv: 1810.08299

Presentations in Math-Net.Ru
1. Brunnian link maps in the 4-sphere and the Chinese Rings puzzle
S. A. Melikhov
Geometric Topology Seminar
December 17, 2018 15:30
2. Corrected derived limits, or How to expel set theory from algebraic topology (part II)
S. A. Melikhov
Geometric Topology Seminar
October 1, 2018 15:30
3. Functors lim^p and algebraic topology of separable metric spaces
S. A. Melikhov
Algebraic topology and its applications. Postnikov memorial seminar
September 25, 2018 16:45
4. Corrected derived limits, or How to expel set theory from algebraic topology
S. A. Melikhov
Geometric Topology Seminar
September 24, 2018 15:30
5. Lim colim versus colim lim
Sergey A. Melikhov
International conference "Algebraic Topology, Combinatorics, and Mathematical Physics" on occasion of Victor Buchstaber's 75th birthday
May 24, 2018 17:00   
6. Lim colim versus colim lim
S. A. Melikhov
Algebraic topology and its applications. Postnikov memorial seminar
April 24, 2018 16:45
7. Limit of colimits versus colimit of limits II
S. A. Melikhov
Geometric Topology Seminar
April 12, 2018 14:00
8. Limit of colimits versus colimit of limits
S. A. Melikhov
Geometric Topology Seminar
April 5, 2018 14:00
9. Projected embeddings and approximation of maps by embeddings
S. A. Melikhov
Algebraic topology and its applications. Postnikov memorial seminar
November 28, 2017 16:45
10. Projected embeddings for PL and smooth maps
S. A. Melikhov
Algebraic topology and its applications. Postnikov memorial seminar
November 7, 2017 16:45
11. Projected embeddings
S. A. Melikhov
Geometric Topology Seminar
October 26, 2017 14:00
12. Kolmogorov's interpretation and a formal semantics of the meta-logic of intuitionistic logic
S. Melikhov
Workshop on Proof Theory, Modal Logic and Reflection Principles
October 17, 2017 17:15   
13. On $\Delta$-link homotopy
Yuka Kotorii, S. A. Melikhov
Geometric Topology Seminar
August 31, 2017 17:00
14. Тонкий шейп и теоремы единственности для гомологий и когомологий польского пространства
S. A. Melikhov
Geometric Topology Seminar
August 10, 2017 14:00
15. $\Delta$-link homotopy of links in $S^3$ and invariants of link maps in $S^4$
S. A. Melikhov
Geometric Topology Seminar
July 20, 2017 15:00
16. Семантика металогики. (Часть 2)
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Proof Theory"
March 6, 2017 18:30
17. Семантика металогики. (Часть 1)
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Proof Theory"
February 27, 2017 18:30
18. Формальная металогика логик первого порядка и её формальная семантика
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Proof Theory"
May 16, 2016
19. О независимых принципах в совместной логике задач и высказываний. Часть 2
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Proof Theory"
October 5, 2015 18:30
20. О независимых принципах в совместной логике задач и высказываний. Часть 1
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Proof Theory"
September 28, 2015 18:30
21. A joint logic of problems and propositions
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Algorithmic problems in algebra and logic"
March 4, 2014 18:30
22. A joint logic of problems and propositions
S. A. Melikhov
Seminar of the Department of Mathematical Logic "Algorithmic problems in algebra and logic"
February 25, 2014 18:30
23. A problem of Kolmogorov, and sheaves
S. A. Melikhov
Geometric Topology Seminar
October 22, 2013 15:00
24. On topology of solutions of problems
S. A. Melikhov
Algebraic topology and its applications. Postnikov memorial seminar
October 1, 2013 16:45
25. Combinatorics of collapsible polyhedra and maps
S. A. Melikhov
Geometric Topology Seminar
April 17, 2012 15:00
26. On geometry of the index $8$ subgroup of the third stable stem
S. A. Melikhov
Geometric Topology Seminar
November 1, 2011 15:30
27. Uniform polyhedra
S. A. Melikhov
Geometric Topology Seminar
July 21, 2011 14:30
28. Uniform polyhedra
S. A. Melikhov
Geometric Topology Seminar
June 15, 2011 18:00
29. The combinatorial viewpoint in algebraic K-theory of spaces
S. A. Melikhov
Geometric Topology Seminar
April 19, 2011 15:00
30. Combinatorial metods in theory of embeddings
S. A. Melikhov
Knots and Representation Theory
April 5, 2011 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019